# SDR HNAA0600041

- Difficulty date: May 22, 2005
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 09
- Aircraft time: 55,022 hours, 62,561 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: 85210159103
- Condition: Cracked
- Location: Emergency Exit
- Part time: 55,022 hours, 62,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTIONS IT WAS NOTED THE DOOR GAS STRUT CHASSIS WAS CRACKED.  REPLACED CHASSIS.
